# SDR CALA2024112901347

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 81,165 hours, 34,079 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 0727540
- Part serial: 0988
- Condition: Missing
- Location: Zone 600
- Part time: 4,308 hours, 2,056 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  FOUND FUEL CAP MISSING REF L/P 9916063. INSTALLED NEW CAP REF L/P 9916063 FUEL CAP LANYARD BROKEN. NEEDS CALBE ASSY, CAP USABLE AND INSTALLED. PLACED ON CDL. APPLIED CDL. DISPATCH DESK: 03 NAME: DATE: 19-NOV-24- OKAY TO DEFER FUEL CAP LANYARD PER CDL 28A FOUND CAP MISSING. CAP, COUPLING R OFF 31-2825-9-0001 0988 ON 31-2825-9-0001 0505 CAP, COUPLING R OFF 31-2825-9-0001 0988 ON 0000 INSTALLED NEW CAP. REF AMM 28-25-41. PARTS USED: 1355245,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1355245 SN OFF 0988
